# SDR RAIA2020032620001

- Difficulty date: March 22, 2020
- Submitted: March 26, 2020
- Operation: Air carrier
- Aircraft: N18101
- Make and model: Emb EMB-145XR
- Aircraft serial: 145590
- Aircraft time: 44,614 hours, 28,029 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic System
- Condition: Low
- Location: Nr 2
- Stage of operation: CR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

SUBTLE VIBRATIONS ON FLIGHT CONTROLS IN FLIGHT.   INSPECTED FLIGHT CONTROLS AND PERFORMED OPS CHECKS. FOUND SYSTEM 2 HYD LOW. SERVICED HYDRAULIC SYSTEMS. NO DEFECTS NOTED AT THIS TIME.
